Beginner with medication


#1

hi
Ive just started Madopar - jerking movements worse ,light headed and headache - is it the weather or is this common


#2

Have you spoken to your PD nurse or GP about this ??? Xxx


#3

Hi Bryan28, how long have you been on the meds. Some times it takes a week or two to settle. If its still going on after that, definitely, as Angela aays, contact youe nurse.


#4

Thanks for getting back to me. I haven’t spoken to the nurse yet but will be doing in the next week or so about something to help sleep so will mention it then. The leaflet in the pill ssaid symptoms may get worse first but this is the first that I had heard of it. I didn’t expect them to help immediately but dint expect to get worse. How long does it take for the medication to kick in?


#5

Hi . I have spoken to the nurse and she was excellent . She doubled the medication which has helped considerably . She also put me on a sleeping tablet which helps but I’m nervous about taking a sleeping tablet every night so sometimes I leave it out .
Has anyone tried just taking another dose of the mardopa Meds last thing at night ?
The Rheumatoid Arthritis has flared up again so not great but always someone worse than me .